# SDR 99ZZZX4095

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249D
- Make and model: Beech A36
- Aircraft serial: E2949
- Engine: Cont IO550B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pan
- Part number: 0024100143
- Condition: Cracked
- Location: Engine
- Part time: 425 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE P/N 002-410014-3, 'PAN', LOCATED AT THE FORWARD NOSE COWL AREA BELOW THE ENGINE CRANKSHAFT FLANGE, AND ABOVE THE AIR FILTER, HAD LARGE CRACKS WITH A HOLE APPROXIMATELY 2 INCHES BY 4 INCHES FROM WHERE CRACKED PIECES FELL/BROKE AWAY.
